MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN INC; HYPODERMIC NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN INC; HYPODERMIC NEEDLES
Model Number 30G*1/2''
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Review of production process production records of this batch were inspected and no abnormalities were found during production.No changes were made to the raw materials or production process of the product.The product is assembled by an automatic assembly machine equipped with a blockage inspection process, which tests each product individually.Any defective products are automatically rejected.Before each shift, inspectors verify the inspection function, and production is only carried out when the function is confirmed normal.2.Batch sample testing five retained samples of the hypodermic needle with batch no.20240728 and specification 30g 1/2" were selected for testing: 1) three samples were tested for lumen patency in accordance with the requirements of iso 7864:2016, and the test results met the specifications.2) two samples were tested for fluid aspiration and injection to simulate clinical use; all samples were unobstructed without blockage.3.Root cause analysis 1) the blockage may be caused by clinical practice of using the hypodermic needle to puncture medication vials directly for drug preparation and aspiration, where rubber stopper debris generated during puncture clogs the needle lumen.2) the blockage may result from the high viscosity of the clinical medication used.3) the failure of fluid delivery through the needle may be attributed to abnormalities in other supporting infusion devices used clinically.
 
Event or Problem Description
The customer advised that their clinical staff, including the physician, have reported that the needles seem to be clogged, making it difficult for product to flow through properly during use.

Brand Name
HENRY SCHEIN INC
Common Device Name
HYPODERMIC NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key24949209
Report Number3003560965-2026-00011
Device Sequence Number14804222
Product Code FMI
UDI-Device Identifier00304040003084
UDI-Public00304040003084
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30G*1/2''
Device Lot Number20240728
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown